Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 20, NWS Birmingham, AL

March 31, 2016Winston County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Mar 31, 2016, 7:22 PM CDT for Winston County, Alabama. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 7:22 PM CDT (00:22 UTC)
Expired
Mar 31, 2016, 7:31 PM CDT
In force
9 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Winston County, AL

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS54 KBMX 010022
SVRBMX
ALC133-010045-
/O.NEW.KBMX.SV.W.0020.160401T0022Z-160401T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
722 PM CDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WINSTON COUNTY IN NORTHWESTERN ALABAMA...

* UNTIL 745 PM CDT

* AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ASHRIDGE...OR
  9 MILES EAST OF HALEYVILLE...MOVING NORTHEAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  DOUBLE SPRINGS...MORELAND...BRUSHY LAKE...WINSTON FREE STATE BARN...
  ASHRIDGE...SIPSEY RIVER REC AREA...GRAYSON...PEBBLE AND WESTERN
  BANKHEAD NATIONAL FOREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ALABAMA.

LAT...LON 3430 8723 3414 8744 3426 8760 3431 8756
TIME...MOT...LOC 0022Z 223DEG 42KT 3426 8746 

HAIL...1.00IN
WIND...70MPH
 
$$

87/GRANTHAM
1 follow-up statement
013 
WWUS54 KBMX 010031
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
731 PM CDT THU MAR 31 2016

ALC133-010041-
/O.CAN.KBMX.SV.W.0020.000000T0000Z-160401T0045Z/
WINSTON AL-
731 PM CDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WINSTON COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
ALABAMA.

LAT...LON 3430 8723 3414 8744 3426 8760 3431 8756
TIME...MOT...LOC 0029Z 223DEG 42KT 3434 8737 

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:48 PM CDT, 34 minutes earlier.

Area forecast discussion, Mar 31, 6:48 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 PM CDT THU MAR 31 2016

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

00Z BALLOON SOUNDING IS IN PROGRESS... WILL DETERMINE THE DEGREE
TO WHICH INSTABILITY HAS INCREASED ACROSS THE CENTRAL PORTION OF
THE STATE. SURFACE DATA CONTINUES TO INDICATE THE MOST UNSTABLE
NEAR SURFACE AIRMASS IS LOCATED ACROSS THE SOUTHERN AND WESTERN
PORTION OF OUR AREAS WITH TEMPERATURES RANGING FROM 77 NEAR
FAYETTE IN FAYETTE COUNTY TO 79 NEAR DEMOPOLIS IN MARENGO COUNTY.
TEMPERATURES HAVE MANAGED TO WARM TO 80 AT JACKSON MISSISSIPPI AND
83 AT GREENWOOD MISSISSIPPI.

SATELLITE CONTINUES TO INDICATE BREAKS IN THE CLOUDS OVER MUCH OF
OUR AREA TO ALLOW SURFACE HEATING TO BRING TEMPERATURES INTO THE
70S ACROSS MOST LOCATIONS. AN EXCEPTION TO THIS REMAINS ACROSS
NORTHEAST JEFFERSON COUNTY NORTHEAST INTO PORTIONS OF SAINT CLAIR
AND BLOUNT COUNTIES AND FURTHER NORTHEAST INTO ETOWAH COUNTY
WHERE TEMPERATURES HAVE REMAINED IN THE 60S FOR MUCH OF THE DAY.
EXPECT SURFACE TEMPERATURES TO CONTINUE TO MODERATE ACROSS OUR
EASTERN AND CENTRAL COUNTIES AS LOW LEVEL WARM ADVECTION CONTINUES
WHILE OUR WESTERN COUNTIES WILL BEGIN TO EXPERIENCE MORE CLOUD
COVER FROM CONVECTION ONGOING IN MISSISSIPPI THROUGH SUNSET.

AN OUTFLOW BOUNDARY FROM THE ACTIVITY THIS MORNING REMAINS ACROSS
EASTERN MISSISSIPPI AND EXTENDING ACROSS THE NORTHERN PORTION OF
OUR AREA. ANY STORMS THAT DEVELOP OR MOVE NEAR THIS BOUNDARY WILL
HAVE ENHANCED POTENTIAL FOR SEVERE WEATHER.

DEW POINTS HAVE INCREASED TO NEAR 70 DEGREES ACROSS WESTERN
ALABAMA WITH READINGS OF 69 AND PICKENS COUNTY AND 68 AT BOTH
FAYETTE AND DEMOPOLIS. DEW POINTS ARE AROUND 60 IN CHEROKEE COUNTY
IN THE NORTHEAST PORTION OF OUR AREA. EXPECT LOW LEVEL MOISTURE
ADVECTION TO CONTINUE TO INCREASE AS SOUTHERLY WINDS PERSIST
ACROSS THE REGION.

NEXRAD VAD WIND PROFILES INDICATE DIRECTIONAL WIND SHEAR BOTH AT
BMX AND MXX WITH LOW LEVEL WINDS AROUND 20 KNOTS WITH WEST WINDS
DETECTED AROUND 12000 FEET FROM BOTH RADARS. WIND VELOCITIES HAVE
INCREASED ACROSS THE LOWEST 6000 FEET BY ABOUT 10 TO 20 KNOTS
SINCE 400 PM CDT.

OVERALL EXPECT THE GREATEST SHORT-TERM SEVERE POTENTIAL ACROSS OUR
WESTERN COUNTIES. NEAR-SURFACE THERMODYNAMIC INSTABILITY
DECREASES THE FURTHER EAST ONE GOES ACROSS OUR AREA... HOWEVER...
WARM ADVECTION AND MOISTURE ADVECTION IS MODERATING THE AIRMASS
AND DESPITE THE UPCOMING LOSS OF DAYTIME HEATING... NEAR SURFACE
INSTABILITY WILL LIKELY INCREASE. ADDITIONALLY...THE POTENTIAL
DEVELOPMENT OF THE LOW LEVEL JET COULD ALSO HELP ENHANCE THE LOW
LEVEL WIND FIELDS FOR THE ENVIRONMENT TO BECOME FURTHER FAVORABLE
FOR SEVERE WEATHER INCLUDING TORNADOES.

05

&&

.AVIATION...
00Z TAF DISCUSSION.

NEXT ROUND OF SHOWERS AND THUNDERSTORMS POISED TO SWEEP ACROSS
CENTRAL ALABAMA DURING THE NEXT 6-8 HOURS....LIKELY AFFECTING MOST
(IF NOT ALL) CENTRAL ALABAMA TAF SITES. BEFORE THE RAIN...
CEILINGS WERE BOUNCING OVER AND UNDER THE 3000 FT MARK. I THINK
THE MAIN ROUND OF STORMS WILL MOVE ACROSS DURING THE 00Z TO 06Z
PERIOD...BUT SOME SHOWERS MAY LINGER FOR SEVERAL HOURS AFTER THAT.
COMPUTER MODEL OUTPUT STRONGLY SUGGESTS CEILINGS IN THE MVFR
CATEGORY (AT BEST) THROUGH THE REMAINDER OF THE NIGHT (EVEN AFTER
THE RAIN MOVES OUT). TRIED MY BEST TO TIME THE WIND SHIFT
ASSOCIATED WITH COLD FRONT PASSAGE. FRONT MAY ACTUALLY NOT GET TO
TOI DURING THIS TAF VALID PERIOD.

/61/

&&

.FIRE WEATHER...

MOISTURE VALUES WILL CONTINUE TO INCREASE THIS MORNING AS RAIN AND
STORMS MOVE INTO WEST CENTRAL ALABAMA...AND MOVE EASTWARD ACROSS THE
AREA THROUGH THE MORNING. GUSTY SOUTH TO SOUTHEASTERLY WINDS ARE
EXPECTED TODAY...OUTSIDE OF ANY CONVECTION. ADDITIONAL STORMS ARE
EXPECTED LATE THIS AFTERNOON AND OVERNIGHT. A SLOW MOVING FRONT WILL
STALL ACROSS THE AREA...AND ADDITIONAL ROUNDS OF MODERATE TO HEAVY
RAINFALL AND STORMS ARE POSSIBLE THROUGH FRIDAY EVENING. THE THREAT
OF RAIN WILL END ONCE THE FRONT CLEARS THE AREA FRIDAY NIGHT. DRY
CONDITIONS RETURN FOR THE WEEKEND. NO CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD.

&&

.HYDROLOGY...

MOST OF THE HEAVIER RAIN SO FAR HAS BEEN IN OUR NORTHWEST
COUNTIES(I.E., MARION, LAMAR, WINSTON, FAYETTE AND WALKER) WHERE
AMOUNTS SO FAR HAVE AVERAGED ONE TO TWO INCHES...WITH VERY LOCALIZED
TOTALS TO THREE INCHES.  ELSEWHERE MOST LOCATIONS HAVE RECEIVED AN
INCH OR LESS SO FAR.  ALTHOUGH USGS GAGES INDICATE STREAM FLOWS NOW
AT OR SOMEWHAT ABOVE NORMAL IN THE NORTHWEST COUNTIES...MOST OTHER
STREAMS STILL REMAIN NEAR OR BELOW NORMAL LEVELS. THIS SUGGESTS THAT
MOST AREA STREAMS CAN STILL HANDLE A FAIR AMOUNT OF RUNOFF FROM THE
RAINFALL THAT IS YET TO COME TONIGHT INTO FRIDAY.  FLOOD WARNINGS
ARE CURRENTLY ISSUED FOR THE TOMBIGBEE RIVER AND FOR SELDEN DAM ON
THE LOWER BLACK WARRIOR FOR MINOR FLOODING.  BEFORE ALL IS SAID AND
DONE COULD STILL SEE A FEW OTHER LOCATIONS REACH MINOR FLOOD STAGE
BUT STILL NOT EXPECTING MAJOR FLOOD EVENT TO UNFOLD ON AREA RIVERS.
AT THIS TIME MODELS SUGGEST THERE COULD BE ANOTHER ROUND OF HEAVY
RAIN (PERHAPS ONE TO TWO INCH AVERAGES) ACROSS SOME OF OUR NORTHERN
AREAS TONIGHT. THEN LIKELY TO SEE ANOTHER ROUND OF SIMILAR TOTALS
DEVELOP ACROSS THE EXTREME SOUTHERN SECTIONS FRIDAY AFTERNOON AND
EVENING. IN GENERAL EXPECT ANOTHER ONE TO THREE INCHES ACROSS
CENTRAL ALABAMA BY THE TIME THE RAIN TAPERS OFF BY EARLY
SATURDAY...WITH LOCALIZED HIGHER TOTALS POSSIBLE IN AREAS OF
TRAINING ECHOES.

41

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Mar 31, 4:01 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT THU MAR 31 2016

ALZ011>015-017>050-020015-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
401 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THROUGH TONIGHT.

SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON INTO TONIGHT ACROSS
ALL OF CENTRAL ALABAMA. THE THREAT COULD BEGIN AS EARLY AS 5 PM
IN THE WEST AND LAST AS LATE AS 4 AM IN THE SOUTHEAST. ALL MODES
OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING TORNADOES...LARGE
HAIL...AND DAMAGING WINDS. UNCERTAINTIES REMAIN DUE TO THE

HEAVY RAINFALL WILL ACCOMPANY ALL STORMS THROUGH TONIGHT. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAVY RAINFALL OF 2 TO 4 INCHES...WITH LOCALLY HIGHER
AMOUNTS...IS LIKELY THROUGH FRIDAY NIGHT. THIS COULD LEAD TO
LOCALIZED FLASH FLOODING AND MINOR RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TODAY THROUGH FRIDAY.

In the hours before

Local storm report, Mar 31, 7:01 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.

&&

JH
Local storm report, Mar 31, 7:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  E0.25 INCH       LAMAR              AL   AMATEUR RADIO

            DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
            KENNEDY.

&&

JH
Local storm report, Mar 31, 7:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
712 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  M1.25 INCH       LAMAR              AL   AMATEUR RADIO

            HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.

&&

JH
Local storm report, Mar 31, 7:22 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
722 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.

0650 PM     TSTM WND DMG     1 W MILLPORT            33.56N 88.09W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREE DOWN ON HOME JUST OFF OF ALABAMA HIGHWAY 96 WEST OF
            MILLPORT. LOCATION APPROXIMATE.

0658 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  E0.25 INCH       LAMAR              AL   AMATEUR RADIO

            DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
            KENNEDY.

0705 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  M1.25 INCH       LAMAR              AL   AMATEUR RADIO

            HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:02 PM CDTTornado WarningBMXFayette43 min
Mar 31, 7:29 PM CDTTornado WarningBMXMarion, Walker46 min
Mar 31, 7:34 PM CDTSevere Thunderstorm WarningBMXSumter41 min
Mar 31, 7:56 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens49 min
Mar 31, 7:59 PM CDTTornado WarningBMXFayette, Walker46 min
Mar 31, 8:05 PM CDTSevere Thunderstorm WarningBMXTuscaloosa55 min
Mar 31, 8:24 PM CDTSevere Thunderstorm WarningBMXHale51 min
Mar 31, 9:17 PM CDTTornado WarningBMXBlount, Jefferson32 min
Mar 31, 9:30 PM CDTAreal Flood AdvisoryBMXAutauga, Dallas, Lowndes3 hr
Mar 31, 10:42 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
Mar 31, 11:07 PM CDTRiver Flood WarningBMXMontgomery69 hr
Mar 31, 11:17 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery, Tallapoosa43 min
Mar 31, 11:55 PM CDTSpecial Weather StatementBMXLee, Macon65 min
Apr 1, 12:14 AM CDTSpecial Weather StatementBMXPickens46 min
Apr 1, 1:03 AM CDTSpecial Weather StatementBMXPerry42 min
Apr 1, 1:53 AM CDTSpecial Weather StatementBMXShelby37 min
Apr 1, 2:33 AM CDTSpecial Weather StatementBMXLowndes27 min
Apr 1, 2:36 AM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
Apr 1, 3:06 AM CDTSpecial Weather StatementBMXJefferson39 min
Apr 1, 3:29 AM CDTSpecial Weather StatementBMXLee, Macon, Tallapoosa46 min
Apr 1, 4:38 AM CDTAreal Flood AdvisoryBMXLee3 hr
Apr 1, 5:16 AM CDTRiver Flood WarningBMXSumter45 hr
Apr 1, 6:07 AM CDTSpecial Weather StatementBMXBarbour38 min
Apr 1, 6:22 AM CDTSpecial Weather StatementBMXBarbour38 min
Apr 1, 10:23 AM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 1, 10:24 AM CDTSpecial Weather StatementBMXLowndes51 min
Apr 1, 10:52 AM CDTAreal Flood AdvisoryBMXAutauga, Barbour, Bullock, Dallas, Elmore, Lee and 7 more113 min
Apr 1, 10:57 AM CDTSpecial Weather StatementBMXAutauga48 min
Apr 1, 11:03 AM CDTSpecial Weather StatementBMXMacon27 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.